# SDR ASOA05788

- Difficulty date: September 22, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RADIUS OF FUSELAGE SKIN FORWARD OF THE NOSE LANDING GEAR DOOR WAS SUSPECTED OF BEING CRACKED BEYOND LIMITS.  S/D - MAINTENANCE REPAIRED THE FUSELAGE SKIN RADIUS RH AND LHS, AT FS 235, IAW ASA EO 600-53-0122.  (M)
